# SDR IPXA12M75161

- Difficulty date: August 7, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: AVB75411311
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  AFT ENGINE MOUNT BULKHEAD CHAFED.  REPAIRED IAW EA 011-5410-01-A4202 REV IR & EO MD11- 5430-48396-A.
